# SDR 99ZZZX2122

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 595591368
- Condition: Cracked
- Location: Rt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK-AROUND, THE RT UPPER WING-TO-FUSELAGE FAIRING (SECOND FROM FORWARD) WAS FOUND BENT BACK AT THE LEADING EDGE, AND CRACKED IN THE AFT CENTER AREA. THE FAIRING ATTACHING HARDWARE WAS STILL INSTALLED.  PART REPLACED.  INSPECTION OF THE AIRCRAFT AND RT ENGINE REVEALED NO MATERIAL SEPARATION OR ADDITIONAL DAMAGE.  REF:  IPC 53-50-00/FIGURE 4/ITEM 25.  REF:  AIRCRAFT TT:  77,810.6 AND TC:  58.315.
